Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Low Sex drive effected by the pill?

I am on Loestrin 24 right now and i was think of switching to another BC when I go to the doc in Oct. I'm not having any problems with this BC but i think it's messing with my hormones. My husband and I have been arguing a lot here lately and it's because we don't get intimate as much as we used to. I used to love to, but it seems like it is very hard for me to get "in the mood" anymore. I love my husband and I am very attracted to him, but I feel like if this doesn't change that he may stray or that it may lead to divorce. I just need some advice! PLEASE!

 
a_bai04

Asked by a_bai04 at 1:08 PM on Aug. 13, 2009 in Health

Level 1 (0 Credits)
This question is closed.
Answers (3)
  • this is what happened to me...I was on seasonale and didn't want sex. I talked to my doctor about it and he told me that a lot of women complain about that...so yes, your bc will cause you to lose your sex drive...well, I hated being on the pill...so, I got off of it...there are other ways...
    Safirejewl

    Answer by Safirejewl at 1:11 PM on Aug. 13, 2009

  • just let him bone you until you get a pill that doesnt mess with your drive. he doesn't have to miss out because you're not in the mood, i am seven months pregnant with no sex drive, it sucks but oh well.
    staciandababy

    Answer by staciandababy at 1:10 PM on Aug. 13, 2009

  • Most BC kills the sex drive unfortunately. That's why I'm glad to be free and clear of them for over 9 months now. some are worse than others, but it's hard to find one that won't.

    I like the mentality of staciandababy. Nice attitude about taking good care of your man, even while preggers. I'd do the same. Good job. Way to be a good partner.
    geminigirl18

    Answer by geminigirl18 at 1:33 PM on Aug. 13, 2009

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN